# SDR SWIA202265570

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,520 hours, 23,640 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LG LEVER DISAG WARNING MESSAGE WITH RED INDICATIONS ON THE GEAR ON DEPARTURE. COMPLIED WITH QRH AND CYCLED THE HANDLE. GEAR CYCLED NORMALLY AND RETURNED TO FIELD WITH NO FURTHER ISSUES.   (FLIGHT 4114 - FILED CLOSED)REMOVED AND REPLACED LANDING-GEAR CONTROL LEVER PER ERJ 175 AMM 32-33-01. PERFORMED OPS CHECK  OF LANDING-GEAR EXTENSION-AND-RETRACTION SYSTEM PER ERJ 175 AMM 32-33-00-710-801-A. OPS CHECK GOOD.NO DEFECT NOTED DURING TEST. AC IS OK FOR SERVICE .
